A couple of years ago, I was diagnosed with Tourette Syndrome, nothing major, ticks include neck twitches, Stuttering & a vocal noise(sounds more like snorting).
My question is, do you think long term prescription dependency could have caused this?
none of my family have ever suffered anything like this, to my knowledge & my parents knowledge I never suffered anything like this as a child.
The specialist that I saw believed that I had suffered it since I was young, but as far as I can remember this only started after being on Co-Codamol(30/500) and Tramadol(400mg a day).
I have now stopped the Co-Codamol meds, as I believe these have also caused me some mental health issues( different story for another day)
Any type of assistance/Help/Advice would be great.
I'm grown adult and finding myself in a similar position. I wonder if medicine caused the problem to begin with. I am seriously concerned that the doctors will never admit the possibility. How are you doing now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.